×

A delay-partitioning approach to the stability analysis of discrete-time systems. (English) Zbl 1194.93131

Summary: This paper revisits the problem of stability analysis for linear discrete-time systems with time-varying delay in the state. By utilizing the delay partitioning idea, new stability criteria are proposed in terms of linear matrix inequalities (LMIs). These conditions are developed based on a novel Lyapunov functional. In addition to delay dependence, the obtained conditions are also dependent on the partitioning size. We have also established that the conservatism of the conditions is a non-increasing function of the number of partitions. Numerical examples are given to illustrate the effectiveness and advantage of the proposed methods.

MSC:

93C55 Discrete-time control/observation systems
93D20 Asymptotic stability in control theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Chen, W.; Guan, Z.; Lu, X., Delay-dependent guaranteed cost control for uncertain discrete-time systems with delay, IET control theory & applications, 150, 4, 412-416, (2003)
[2] Du, B.; Lam, J.; Shu, Z.; Wang, Z., A delay-partitioning projection approach to stability analysis of continuous systems with multiple delay components, IET control theory & applications, 3, 4, 383-390, (2009)
[3] Fridman, E.; Shaked, U., Stability and guaranteed cost control of uncertain discrete delay systems, International journal of control, 78, 4, 235-246, (2005) · Zbl 1083.93045
[4] Gao, H.; Chen, T., New results on stability of discrete-time systems with time-varying state delay, IEEE transactions on automatic control, 52, 2, 328-334, (2007) · Zbl 1366.39011
[5] Gao, H.; Lam, J.; Wang, C.; Wang, Y., Delay-dependent output-feedback stabilisation of discrete-time systems with time-varying state delay, IET control theory & applications, 151, 691-698, (2004)
[6] Gouaisbaut, F., & Peaucelle, D. (2006). Delay-dependent stability analysis of linear time delay systems. In IFAC workshop on time delay system, Aquila, Italy · Zbl 1293.93589
[7] Gu, K.; Kharitonov, V.L.; Chen, J., Stability of time-delay systems, (2003), Springer-Verlag Berlin, Germany · Zbl 1039.34067
[8] Hetel, L.; Daafouz, J.; Iung, C., Equivalence between the Lyapunov-krasovskii functionals approach for discrete delay systems and that of the stability conditions for switched systems, Nonlinear analysis: hybrid systems, 2, 3, 697-705, (2008) · Zbl 1215.93132
[9] He, Y.; Wu, M.; Han, Q.; She, J., Delay-dependent \(H_\infty\) control of linear discrete-time systems with an interval-like time-varying delay, International journal of systems science, 39, 4, 427-436, (2008) · Zbl 1167.93367
[10] Lee, Y. S., & Kwon, W. H. (2002). Delay-dependent robust stabilization of uncertain discrete-time state-delayed systems. In Proc. 15th triennial world congress, Barcelona, Spain
[11] Moon, Y.S.; Park, P.; Kwon, W.H.; Lee, Y.S., Delay-dependent robust stabilization of uncertain state-delayed systems, International journal of control, 74, 1447-1455, (2001) · Zbl 1023.93055
[12] Papachristodoulou, A. (2004). Analysis of nonlinear time-delay systems using the sum of squares decomposition. In Proc. of the 2004 American control conference, Boston, Massachusetts
[13] Parlacki, M.N.A., Robust stability of uncertain neutral systems: A novel augmented Lyapunov functional approach, IET control theory & applications, 1, 3, 802-809, (2007)
[14] Parlakci, M.N.A., Extensively augmented Lyapunov functional approach for the stability of neutral time-delay systems, IET control theory & applications, 2, 5, 431-436, (2008)
[15] Peet, M.M.; Papachristodoulou, A.; Lall, S., Positive forms and stability of linear time-delay systems, SIAM journal on control and optimization, 47, 6, 3237-3258, (2009) · Zbl 1187.34101
[16] Wu, M.; He, Y.; She, J.; Liu, G., Delay-dependent criteria for robust stability of time-varying delay systems, Automatica, 40, 1435-1439, (2004) · Zbl 1059.93108
[17] Xia, Y.; Liu, G.; Shi, P.; Rees, D.; Thomas, E.J.C., New stability and stabilization conditions for systems with time-delay, International journal of systems science, 38, 1, 17-24, (2007) · Zbl 1111.93052
[18] Xu, S.; Lam, J., A survey of linear matrix inequality techniques in stability analysis of delay systems, International journal of systems science, 39, 12, 1095-1113, (2008) · Zbl 1156.93382
[19] Xu, S.; Lam, J.; Zhang, L., Robust D-stability analysis for uncertain discrete singular systems with state delay, IEEE transactions on circuits and systems. I, 49, 4, 551-555, (2002) · Zbl 1368.93513
[20] Xu, S.; Lam, J.; Zou, Y., Improved conditions for delay-dependent robust stability and stabilization of uncertain discrete time-delay systems, Asian journal of control, 7, 3, 344-348, (2005)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.